# SDR AALA201703239024

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,807 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE FROM L1 DOOR WHEN DOOR WAS CLOSED. REPLACED L1 DOOR SNUBBER IAW AMM 52-11-51-400-801. THE AIRCRAFT WAS GROUNDED.
